MAUDE Adverse Event Report: IMMUCOR, INC. GALILEO NEO; AUTOMATED BLOOD BANK SYSTEM

IMMUCOR, INC. GALILEO NEO; AUTOMATED BLOOD BANK SYSTEM
Catalog Number 0064599
Medical Device Problem Code False Negative Result (1225)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/23/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
On november 30, 2018 an immucor service technician examined neo instrument serial number (b)(4) at customer site due to customer complaint that reagent probe syringe was leaking and crystallized and that samples had returned false negative results when pipetted with pipettor #2.Upon further investigation it was identified that syringe and 3 way valve needed to be replaced due to leaking.The technician cleaned area and replaced 3 way valve and 1000ul syringe; pipettor #2 was inspected and found to be contaminated and therefore replaced.Abo qc and 3 cell qc were run and produced qualified results 12 samples were tested for abo and 3 cell screen and provided acceptable results.The instrument was operational and returned to the customer for use the immucor internal record number for this report is (b)(4).
 
Event or Problem Description
On (b)(6) 2018 a customer reported an unexpected negative result from capture-r ready id run on a neo instrument.

Brand Name
GALILEO NEO
Common Device Name
AUTOMATED BLOOD BANK SYSTEM
Manufacturer (Section D)
IMMUCOR, INC.
3130 gateway drive
norcross GA 30091 5625
MDR Report Key8143178
Report Number1034569-2018-00278
Device Sequence Number16381178
Product Code KSZ
UDI-Device Identifier10888234001041
UDI-Public10888234001041
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
BK100033
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/15/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Catalogue Number0064599
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/29/2018
Initial Report FDA Received Date12/07/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1